An optimization algorithm for the design of holey fibres

Lech, M and Mitchell, A 2005, 'An optimization algorithm for the design of holey fibres', GESTS International Transactions on Computer Science and Engineering, vol. 12, pp. 51-62.


Document type: Journal Article
Collection: Journal Articles

Title An optimization algorithm for the design of holey fibres
Author(s) Lech, M
Mitchell, A
Year 2005
Journal name GESTS International Transactions on Computer Science and Engineering
Volume number 12
Start page 51
End page 62
Total pages 12
Publisher Sunjin Publishing
Abstract Not available
Subject Signal Processing
Keyword(s) Optical fibres
simulated annealing
global optimization
ISSN 1738-6438
Versions
Version Filter Type
Access Statistics: 173 Abstract Views  -  Detailed Statistics
Created: Mon, 07 Feb 2011, 07:34:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us